MAUDE Adverse Event Report: SMITH & NEPHEW, INC. MOD PF REVISION STEM-300MM SZ 19; PRSTHSS,HIP,HEMI,TRNNNBING,FMORL,MTL/POLYACETAL

SMITH & NEPHEW, INC. MOD PF REVISION STEM-300MM SZ 19; PRSTHSS,HIP,HEMI,TRNNNBING,FMORL,MTL/POLYACETAL
Catalog Number 71354335
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/04/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an infection occured to the patient time after the device was implanted.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, based on the available information, the root cause for the "loosening" or the "infection" cannot be concluded.Should any relevant clinical/medical information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.Product was sterilized according to sterilization release documentation from quality control.Without the actual product involved our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
MOD PF REVISION STEM-300MM SZ 19
Common Device Name
PRSTHSS,HIP,HEMI,TRNNNBING,FMORL,MTL/POLYACETAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7489441
Report Number1020279-2018-00871
Device Sequence Number144502
Product Code JDH
UDI-Device Identifier00885556211540
UDI-Public00885556211540
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2022
Device Catalogue Number71354335
Device Lot Number12GTM0024B
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer04/12/2018
Initial Report FDA Received Date05/05/2018
Supplement Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR